# SDR P5CA2018032100052

- Difficulty date: March 21, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 12,372 hours, 3,440 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE ANTI-ICE CAME ON AT FL130 CLEAR SKY TAT18 SWITCH POSITION IN AUTO. PERFORM ICE DETECTION SYSTEM OPERATIONAL TEST CONDITION NORMAL, PERFORM ENGINE TAI VALVE INSTALL TEST CONDITION CHECK NORMAL IAW AMM30-81-00 AND 30-21-03.
